# SDR AWXA200400081

- Difficulty date: January 11, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 46,518 hours, 21,073 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: L-2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EES - DURING C-03 CHECK THE L-2 DOOR SLIDE ARMED LIGHT DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR SLIDE ARM LIGHT PROXIMITY SWITCH, OPERATIONAL CHECK WAS GOOD.
